# SDR UALA2010031700887

- Difficulty date: March 17, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 61,451 hours, 22,630 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201U1
- Part serial: 1070
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 1R SLIDE FELL OUT TO GATE GOURMET TRUCK STAND.  SLIDE UNSECURE.  REPLACED MED 1R SLIDE.
